Works matching DE "CONGRUENCE modular varieties"
Results: 83
On tolerance lattices of algebras in congruence modular varieties.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 9, doi. 10.1023/a:1024643815068
- By:
- Publication type:
- Article
A method for developing systems that traverse the Pareto frontiers of multiple system concepts through modularity.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 45, n. 4, p. 467, doi. 10.1007/s00158-011-0735-7
- By:
- Publication type:
- Article
Algebras whose equivalence relations are congruences.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 886, doi. 10.1007/s10958-011-0517-1
- By:
- Publication type:
- Article
Modularity and Distributivity of 3-Generated Lattices with Special Elements Among Generators.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 1, p. 1, doi. 10.1007/s10469-017-9423-z
- By:
- Publication type:
- Article
Perspectives of Somali Refugees on Post-traumatic Growth after Resettlement.
- Published in:
- Journal of Refugee Studies, 2018, v. 31, n. 4, p. 626, doi. 10.1093/jrs/fey006
- By:
- Publication type:
- Article
ON THE USE OF POLYNOMIAL REGRESSION EQUATIONS AS AN ALTERNATIVE TO DIFFERENCE SCORES IN ORGANIZATIONAL RESEARCH.
- Published in:
- Academy of Management Journal, 1993, v. 36, n. 6, p. 1577, doi. 10.2307/256822
- By:
- Publication type:
- Article
STRONGLY $q$-ADDITIVE FUNCTIONS AND DISTRIBUTIONAL PROPERTIES OF THE LARGEST PRIME FACTOR.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 2, p. 177, doi. 10.1017/S0004972715001264
- By:
- Publication type:
- Article
A NEW CONGRUENCE MODULO 25 FOR 1-SHELL TOTALLY SYMMETRIC PLANE PARTITIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 1, p. 41, doi. 10.1017/S0004972714000768
- By:
- Publication type:
- Article
Integer Partitions with Even Parts Below Odd Parts and the Mock Theta Functions.
- Published in:
- Annals of Combinatorics, 2018, v. 22, n. 3, p. 433, doi. 10.1007/s00026-018-0398-9
- By:
- Publication type:
- Article
On Solvable Congruences in Finitely Decidable Varieties.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 3, p. 398, doi. 10.1002/malq.19940400309
- By:
- Publication type:
- Article
Principal Congruences of Demi-Pseudocomplemented Ockham Algebras and Applications.
- Published in:
- Mathematical Logic Quarterly, 1991, v. 37, n. 31/32, p. 489, doi. 10.1002/malq.19910373103
- By:
- Publication type:
- Article
Hyperidentities of Dyadic Algebras.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 4, p. 303, doi. 10.1002/malq.19890350403
- By:
- Publication type:
- Article
Amenability of semigroups and their algebras modulo a group congruence.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 144, n. 2, p. 407, doi. 10.1007/s10474-014-0449-6
- By:
- Publication type:
- Article
On points of the modular hyperbola under the graph of a linear function.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 284, doi. 10.1134/S0001434615010307
- By:
- Publication type:
- Article
Two modularity lifting conjectures for families of Siegel modular forms.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 544, doi. 10.1134/S0001434610090269
- By:
- Publication type:
- Article
Notes on Ribet's converse to Herbrand.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2011, v. 48, n. 2, p. 283
- By:
- Publication type:
- Article
Comparison between Parsimony Analysis of Endemicity (PAE), Endemicity Analysis (EA), and an alternative coding of Three-Distribution Statements based on hypothetical distributions.
- Published in:
- Systematics & Biodiversity, 2017, v. 15, n. 5, p. 391, doi. 10.1080/14772000.2016.1257519
- By:
- Publication type:
- Article
The Reticulation of a Universal Algebra.
- Published in:
- Scientific Annals of Computer Science, 2018, v. 28, n. 1, p. 67, doi. 10.7561/SACS.2018.1.67
- By:
- Publication type:
- Article
On Generalised Lattices.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2009, v. 33, n. 6, p. 1091
- By:
- Publication type:
- Article
Exploring the Link Between Rating Congruence and Managerial Effectiveness.
- Published in:
- Canadian Journal of Administrative Sciences (Canadian Journal of Administrative Sciences), 1999, v. 16, n. 4, p. 308, doi. 10.1111/j.1936-4490.1999.tb00691.x
- By:
- Publication type:
- Article
Internal Congruences Modulo Powers of 5 for Partition k-Tuples with Odd Parts Distinct.
- Published in:
- Experimental Mathematics, 2025, v. 34, n. 1, p. 72, doi. 10.1080/10586458.2024.2334381
- By:
- Publication type:
- Article
One-cusped congruence subgroups of Bianchi groups.
- Published in:
- Mathematische Annalen, 2007, v. 338, n. 2, p. 249, doi. 10.1007/s00208-006-0065-z
- By:
- Publication type:
- Article
Difference fields and descent in algebraic dynamics. I.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2008, v. 7, n. 4, p. 653, doi. 10.1017/S1474748008000273
- Publication type:
- Article
Numerical simulation of phase transitions in two-component materials upon noncongruent evaporation.
- Published in:
- High Temperature, 2014, v. 52, n. 2, p. 241, doi. 10.1134/S0018151X14020059
- By:
- Publication type:
- Article
The case for sensitivity: a response to Grant and Kluge.
- Published in:
- 2007
- By:
- Publication type:
- Letter
Using Cayley's theorem to find the order of a power in a group.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2013, v. 44, n. 3, p. 417, doi. 10.1080/0020739X.2012.703340
- By:
- Publication type:
- Article
On modular forms for some noncongruence subgroups of SL2(Z) II.
- Published in:
- Bulletin of the London Mathematical Society, 2009, v. 41, n. 4, p. 589, doi. 10.1112/blms/bdp061
- By:
- Publication type:
- Article
COUNTING CONJUGACY CLASSES.
- Published in:
- Bulletin of the London Mathematical Society, 2005, v. 37, n. 1, p. 37, doi. 10.1112/S0024609304003637
- By:
- Publication type:
- Article
Development of the Mexican Version of the Empathy Quotient.
- Published in:
- Salud Mental, 2020, v. 43, n. 2, p. 85, doi. 10.17711/SM.0185-3325.2020.012
- By:
- Publication type:
- Article
Dyson's Rank, Overpartitions, and Weak Maass Forms.
- Published in:
- IMRN: International Mathematics Research Notices, 2007, v. 2007, p. 1, doi. 10.1093/imrn/rnm063
- By:
- Publication type:
- Article
Congruences for convolutions of Hilbert modular forms.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2012, v. 153, n. 3, p. 471, doi. 10.1017/S0305004112000229
- By:
- Publication type:
- Article
Testing Congruence in Phylogenomic Analysis.
- Published in:
- Systematic Biology, 2008, v. 57, n. 1, p. 104, doi. 10.1080/10635150801910436
- By:
- Publication type:
- Article
Sponsor-event congruence effects: The moderating role of sport involvement and mediating role of sponsor attitudes.
- Published in:
- Sport Management Review, 2019, v. 22, n. 2, p. 222, doi. 10.1016/j.smr.2018.03.001
- By:
- Publication type:
- Article
Critical Ethnography, Cultural Safety, and International Nursing Research.
- Published in:
- International Journal of Qualitative Methods, 2010, v. 9, n. 3, p. 240, doi. 10.1177/160940691000900301
- Publication type:
- Article
On the Oort conjecture for Shimura varieties of unitary and orthogonal types.
- Published in:
- Compositio Mathematica, 2016, v. 152, n. 5, p. 889, doi. 10.1112/S0010437X15007794
- By:
- Publication type:
- Article
Congruence Subgroups and Generalized Frobenius-Schur Indicators.
- Published in:
- Communications in Mathematical Physics, 2010, v. 300, n. 1, p. 1, doi. 10.1007/s00220-010-1096-6
- By:
- Publication type:
- Article
SEEDING POLYNOMIALS FOR CONGRUENCES MODULO PRIME POWERS.
- Published in:
- Journal of Combinatorics & Number Theory, 2016, v. 8, n. 3, p. 241
- By:
- Publication type:
- Article
An upper bound on the least prime for certain modular congruences.
- Published in:
- Acta Arithmetica, 2024, v. 216, n. 3, p. 197, doi. 10.4064/aa230713-25-5
- By:
- Publication type:
- Article
Single case studies and theory-testing: the knots and dots of the process-tracing method.
- Published in:
- International Journal of Social Research Methodology, 2016, v. 19, n. 2, p. 223, doi. 10.1080/13645579.2014.979718
- By:
- Publication type:
- Article
A -analogue of Apagodu-Zeilberger congruence.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 8, p. 2175, doi. 10.1142/S1793042117501172
- By:
- Publication type:
- Article
On generalized Schur's partitions.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 6, p. 1381, doi. 10.1142/S1793042117500774
- By:
- Publication type:
- Article
Arithmetic properties of 5-regular bipartitions.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 4, p. 937, doi. 10.1142/S179304211750049X
- By:
- Publication type:
- Article
NEW RAMANUJAN TYPE CONGRUENCE MODULO 7 FOR 4-COLORED GENERALIZED FROBENIUS PARTITIONS.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 3, p. 637, doi. 10.1142/S1793042113501133
- By:
- Publication type:
- Article
BORCHERDS PRODUCTS FOR U(1,1).
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 7, p. 1801, doi. 10.1142/S1793042113500589
- By:
- Publication type:
- Article
A NEW BOUND FOR THE LARGE SIEVE INEQUALITY WITH POWER MODULI.
- Published in:
- International Journal of Number Theory, 2012, v. 8, n. 3, p. 689, doi. 10.1142/S179304211250039X
- By:
- Publication type:
- Article
SPECIAL VALUES OF L-FUNCTIONS ON GSp<sub>4</sub> × GL<sub>2</sub> AND THE NON-VANISHING OF SELMER GROUPS.
- Published in:
- International Journal of Number Theory, 2010, v. 6, n. 8, p. 1901, doi. 10.1142/S1793042110003769
- By:
- Publication type:
- Article
RAMANUJAN CONGRUENCES FOR SIEGEL MODULAR FORMS.
- Published in:
- International Journal of Number Theory, 2010, v. 6, n. 7, p. 1677, doi. 10.1142/S179304211000371X
- By:
- Publication type:
- Article
Sufficient conditions for the modularity of the lattice generated by elements with properties of modular type.
- Published in:
- Siberian Mathematical Journal, 2015, v. 56, n. 4, p. 631, doi. 10.1134/S0037446615040072
- By:
- Publication type:
- Article
Spatial congruency bias in identifying objects is triggered by retinal position congruence: Examination using the Ternus-Pikler illusion.
- Published in:
- Scientific Reports, 2020, v. 10, n. 1, p. 1, doi. 10.1038/s41598-020-61698-5
- By:
- Publication type:
- Article
Congruence Formats for Weak Readiness Equivalence and Weak Possible Future Equivalence.
- Published in:
- Computer Journal, 2010, v. 53, n. 1, p. 21, doi. 10.1093/comjnl/bxn009
- By:
- Publication type:
- Article